A 21-year-old female asked:
over the last week my breasts have been so sore when i touch them or take off my bra. they feel heavy and hard on the sides, similar to the pain i get just before my period. i am sexually active but am on the pill and we also use condoms. i am so worried
1 doctor answer
Dr. Carla L. King answered
23 years experience Pediatrics
Common side effect: Sore and swollen breast are a common side effect of taking oral contraceptive pills. This can occur with your period or even outside of the time of your period. If you are having protected sexual intercourse and taking your pill daily, then this may be the reason for your sore breast.
Answered on Apr 21, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month